# SDR COMA0060469

- Difficulty date: June 2, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N739CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7273
- Aircraft time: 3,920 hours, 4,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO CABIN EMERGENCY LIGHTS ARE INOPERABLE.  REPLACED LIGHT BULBS.
